# SDR HEEA088488

- Difficulty date: July 28, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 8,633 hours
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Skid
- Part number: 206324460
- Part serial: NA
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG SKID TUBE HAS CORROSION 10 INCHES AFT OF FWD X-TUBE. SCRAPPED.
